# SDR ASOA2018121353073

- Difficulty date: November 25, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 36,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522226003
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV CENTER FLOOR BEAM BETWEEN FRAMES 59 AND 61 CORRODED AROUND SCREW HOLES. MAINTENANCE REPLACED LAV FLOOR BEAM BETWEEN FRAME 59 AND 61.
